# SDR UIEA2015030600173

- Difficulty date: March 6, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 53,791 hours, 37,572 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 7G1103
- Part serial: 21658A
- Condition: Failed
- Location: Fwd Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FORWARD RT FUEL PUMP PRESS LIGHT ILLUMINATED.  R & R RT FWD FUEL PUMP PRESS SWITCH IAW AMM 28-42-01.  OPS & LEAK CHECKED OK.
